How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I am atype2 Diabetic.81Years old. last 8 weeks I have

Resolved Question:

I am atype2 Diabetic.81Years old.For the last 8 weeks I have aching arms legs,I fall asleep if I sit down .I have had blood tests that show nothing abnormal except lack of vitamin D. Started course of vitamin D 4 days ago.The main concern I have is the total exhaustion even when Ive just got up .I live alone. Medication=MEtaformin 4x500mg Lalsartan 1x100mg Atorvastatin1x100mg Colecalciferal 1x1000unit .Thankyou ***** *****
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
I think that your symptoms could be due to lack of vitamin D.
I would recommend increasing the dose that you are currently taking.
I would also recommend that you should be on calcium and magnesium supplements along with your vitamin D to help you.
If you have not had your thyroid levels checked recently I would also have those checked along with cortisol levels.
Low cortisol or thyroid hormone levels can also cause the symptoms that you are experiencing.
Let me know if you have more questions.
Kind regards
Dr. SH and other Medical Specialists are ready to help you